No Cover Image

Journal article 337 views 31 downloads

Periods and Motives in the Spectral Action of Robertson–Walker Spacetimes / Farzad Fathi Zadeh; Matilde Marcolli

Communications in Mathematical Physics, Volume: 356, Issue: 2, Pages: 641 - 671

Swansea University Author: Farzad, Fathi Zadeh

Abstract

We consider a general expansion factor in the Robertson-Walker cosmological model as an affine variable and prove that each coefficient in the spectral action is the period of a mixed Tate motive.

Published in: Communications in Mathematical Physics
ISSN: 0010-3616 1432-0916
Published: Springer Science and Business Media LLC 2017
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa40165
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We consider a general expansion factor in the Robertson-Walker cosmological model as an affine variable and prove that each coefficient in the spectral action is the period of a mixed Tate motive.
Keywords: Dirac-Laplacian, Robertson-Walker metrics, spectral action, periods, motives
College: College of Science
Issue: 2
Start Page: 641
End Page: 671